See Alike in...

Alike App

Browser

JustRachelle

724d

I keep getting bruises and it seems like it’s over my veins. Who should I see about this? Primary care doctor?! It’s really weird and the bruises are sore to touch.

Top reply
    • Smsm

      723d

      Same my problem for several years, I made a lot of analysis but nothing appeared in it. Finally I decided to take iron and B12 and guess what it’s starting to disappear. However when I stopped my vitamins and supplies it appears again. Note that in my results in medical check no problem appears at all. Even my doctor said I don’t need vitamins and supplies. I hope this could help you.

    • Smsm

      723d

      Same my problem for several years, I made a lot of analysis but nothing appeared in it. Finally I decided to take iron and B12 and guess what it’s starting to disappear. However when I stopped my vitamins and supplies it appears again. Note that in my results in medical check no problem appears at all. Even my doctor said I don’t need vitamins and supplies. I hope this could help you.

    • JustRachelle

      723d

      I’m definitely seeing my primary but with my result blood test everything is good & normal

    • PEPhoenix

      723d

      I would see your primary and request blood work. You may be low in something and need a supplement.

    • uno

      724d

      Not sure but when on hospice I couldn't eat and body started eating my own muscle mass so now skin is very thin and bruise very easily.

    • wolflup

      724d

      I could be low iron and take b12

    • Hollyw00d

      724d

      It could be low blood platelets

    • JustRachelle

      724d

      I’m definitely going to her next week and letting her know.. I made the appointment shortly after posting this 😂 .. but all of my levels are great so idk hopefully she can tell me something because this is weird

    • Sam85

      724d

      I always start with my primary for things like this. Then she decided after running her own tests to send me to a blood specialist. Mine, they think stems from a combo of iron and B12 deficiency anemia.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion